# SDR CALA0000493

- Difficulty date: April 14, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 55,181 hours, 32,514 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SIDE OF VERTICAL STABILIZER SKIN WORN ALONG LOWER EDGE AT FORWARD END OF OPENING FOR HORIZONTAL  STABILIZER TRAVEL.  THE WORN SKIN SECTION WAS REMOVED AND A NEW SKIN SECTION WAS INSTALLED IAW SRM 51-30-2.
